# SDR EISA20000210

- Difficulty date: December 2, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N352PA
- Make and model: Boeing 727225
- Aircraft serial: 20616
- Aircraft time: 64,372 hours, 44,543 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 10328051
- Part serial: 95787
- Condition: Inoperative
- Location: Aft Fuselage
- Component: Pressure Contro, Airesrch
- Component part number: 106120912
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE CABIN PRESSURIZED TO APRROX 5000' TO 6000' BELOW SEA LEVEL, AND SHORTLY AFTER STABILIZING, DURING CLIMB CABIN WAS CLIMBING AND DESCENDING GREATER THAN 2000FPM, PRESSURIZATION ERRATIC.   CORRECTIVE ACTION: REMOVED AND REPLACED RIGHT OUTFLOW VALVE PER M/M21-34-51 OPS CHECK NORMAL.
